# SDR UPS05845112

- Difficulty date: July 29, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 WHILE ACCOMPLISHMENT OF MCD FWD HINGE REPLACEMENT AFTER REMOVAL OF THE ACTUATOR CLOSE OUT PNL FOUND A 1" CRACK ON THE FWD UPPER MAIN FRAME CRACK ON "Z" FRAME STOPPED AT EXISTING HOLE NDT HFEC CRACK TERMINATES AT EXISTING HOLE IAW NDTSPM06-10-01.  FABRICATED REPAIR ANGLE AND DOUBLER IAW SRM 52-2-0 FIG 2 AND 51-3-0.
